Alert archive / California / Gale Warnings in 2010

Gale Warning 106, NWS Eureka, CA

April 3, 2010

NWS Eureka, CA issued this gale warning at Apr 3, 2010, 4:08 AM PDT. It took effect at Apr 4, 2010, 2:00 AM PDT. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 3, 2010, 4:08 AM PDT (11:08 UTC)
In effect from
Apr 4, 2010, 2:00 AM PDT
Expired
Apr 4, 2010, 4:57 PM PDT
In force
15 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

227 
WHUS76 KEKA 031108
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
408 AM PDT SAT APR 3 2010

PZZ470-475-032315-
/O.CON.KEKA.SE.W.0055.000000T0000Z-100403T2200Z/
/O.NEW.KEKA.GL.W.0106.100404T0900Z-100405T0000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
408 AM PDT SAT APR 3 2010

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...
...GALE WARNING IN EFFECT FROM 2 AM TO 5 PM PDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 5 PM PDT SUNDAY. A
HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

-031915-

402 AM PDT SAT APR 3 2010

...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-455-032200-
/O.CON.KEKA.SE.W.0055.000000T0000Z-100403T2200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
408 AM PDT SAT APR 3 2010

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
5 follow-up statements
318 
WHUS76 KEKA 031112
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
412 AM PDT SAT APR 3 2010

PZZ470-475-032300-
/O.CON.KEKA.SE.W.0055.000000T0000Z-100403T2200Z/
/O.CON.KEKA.GL.W.0106.100404T0900Z-100405T0000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
412 AM PDT SAT APR 3 2010

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 2 AM TO 5 PM PDT SUNDAY...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ450-455-032200-
/O.CON.KEKA.SE.W.0055.000000T0000Z-100403T2200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
412 AM PDT SAT APR 3 2010

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
445 
WHUS76 KEKA 032223
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
323 PM PDT SAT APR 3 2010

PZZ470-040630-
/O.EXP.KEKA.SE.W.0055.000000T0000Z-100403T2200Z/
/O.CON.KEKA.GL.W.0106.100404T0900Z-100405T0000Z/
/O.NEW.KEKA.SE.W.0056.100404T1200Z-100405T0000Z/
/O.NEW.KEKA.SE.A.0010.100405T0600Z-100405T1800Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
323 PM PDT SAT APR 3 2010

...GALE WARNING REMAINS IN EFFECT FROM 2 AM TO 5 PM PDT SUNDAY...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 5 AM TO 5 PM PDT
SUNDAY...
...HAZARDOUS SEAS WATCH IN EFFECT FROM SUNDAY EVENING THROUGH
MONDAY MORNING...

LARGE NW SWELL WILL SLOWLY SUBSIDE TONIGHT. SOUTH WINDS WILL
INCREASE TONIGHT AND REACH GALE STRENGTH BY SUNDAY MORNING. LARGE
AND STEEP SEAS WILL DEVELOP SUNDAY MORNING AND AFTERNOON IN
RESPONSE TO THESE WINDS. A WEST SWELL TRAIN WILL BUILD OVER THE
WATERS SUNDAY EVENING...WITH HEIGHTS POSSIBLY EXCEEDING 18 FEET
THROUGH MONDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS
HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR
LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ450-040630-
/O.EXP.KEKA.SE.W.0055.000000T0000Z-100403T2200Z/
/O.NEW.KEKA.SW.Y.0017.100403T2223Z-100407T0600Z/
/O.EXB.KEKA.GL.W.0106.100404T1500Z-100405T0000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
323 PM PDT SAT APR 3 2010

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 11 PM
PDT TUESDAY...
...GALE WARNING IN EFFECT FROM 8 AM TO 5 PM PDT SUNDAY...

LARGE NW SWELL WILL SLOWLY SUBSIDE TONIGHT. SOUTH WINDS WILL
INCREASE TONIGHT AND REACH GALE STRENGTH BY SUNDAY MORNING. A
WEST SWELL TRAIN WILL BUILD OVER THE WATERS SUNDAY EVENING...WITH
HEIGHTS POSSIBLY EXCEEDING 18 FEET THROUGH MONDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ475-040630-
/O.EXP.KEKA.SE.W.0055.000000T0000Z-100403T2200Z/
/O.CON.KEKA.GL.W.0106.100404T0900Z-100405T0000Z/
/O.NEW.KEKA.SE.A.0010.100405T0600Z-100405T1800Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
323 PM PDT SAT APR 3 2010

...GALE WARNING REMAINS IN EFFECT FROM 2 AM TO 5 PM PDT SUNDAY...
...HAZARDOUS SEAS WATCH IN EFFECT FROM SUNDAY EVENING THROUGH
MONDAY MORNING...

LARGE NW SWELL WILL SLOWLY SUBSIDE TONIGHT. SOUTH WINDS WILL
INCREASE TONIGHT AND REACH GALE STRENGTH BY SUNDAY MORNING. A
WEST SWELL TRAIN WILL BUILD OVER THE WATERS SUNDAY EVENING...WITH
HEIGHTS POSSIBLY EXCEEDING 18 FEET THROUGH MONDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS
HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR
LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ455-040630-
/O.EXP.KEKA.SE.W.0055.000000T0000Z-100403T2200Z/
/O.NEW.KEKA.SC.Y.0029.100403T2223Z-100407T0600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
323 PM PDT SAT APR 3 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM PDT TUESDAY...

LARGE NW SWELL WILL SLOWLY SUBSIDE TONIGHT...BUT SWELL HEIGHTS
WILL REMAIN ABOVE 12 FEET THROUGH SUNDAY EVENING. A NEW WEST SWELL
WILL BUILD OVER THE WATERS SUNDAY EVENING...PEAK AROUND 17 FEET
SUNDAY NIGHT...AND SLOWLY SUBSIDE MONDAY AND TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
276 
WHUS76 KEKA 040913
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
213 AM PDT SUN APR 4 2010

PZZ450-041715-
/O.CAN.KEKA.SW.Y.0017.000000T0000Z-100407T0600Z/
/O.EXT.KEKA.GL.W.0106.100404T1400Z-100405T0000Z/
/O.EXB.KEKA.SE.W.0056.100404T1900Z-100405T0000Z/
/O.NEW.KEKA.SE.W.0057.100405T0600Z-100405T1600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
213 AM PDT SUN APR 4 2010

...GALE WARNING NOW IN EFFECT FROM 7 AM THIS MORNING TO 5 PM PDT
THIS AFTERNOON...
...HAZARDOUS SEAS WARNING IN EFFECT FROM NOON TODAY TO 5 PM PDT
THIS AFTERNOON...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 11 PM THIS EVENING TO
9 AM PDT MONDAY...


THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 5 PM PDT
THIS AFTERNOON. A HAZARDOUS SEAS WARNING IS ALSO IN EFFECT FROM
11 PM THIS EVENING TO 9 AM PDT MONDAY. THE GALE WARNING IS NOW IN
EFFECT FROM 7 AM THIS MORNING TO 5 PM PDT THIS AFTERNOON.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ470-041715-
/O.CON.KEKA.GL.W.0106.000000T0000Z-100405T0000Z/
/O.CON.KEKA.SE.W.0056.100404T1200Z-100405T0000Z/
/O.UPG.KEKA.SE.A.0010.100405T0600Z-100405T1800Z/
/O.NEW.KEKA.SE.W.0057.100405T0600Z-100405T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
213 AM PDT SUN APR 4 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 5 AM EARLY THIS
MORNING TO 5 PM PDT THIS AFTERNOON...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 11 PM THIS EVENING TO
9 AM PDT MONDAY...


THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM
PDT MONDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 5 AM
EARLY THIS MORNING TO 5 PM PDT THIS AFTERNOON.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ475-041715-
/O.CON.KEKA.GL.W.0106.000000T0000Z-100405T0000Z/
/O.EXB.KEKA.SE.W.0056.100404T1900Z-100405T0000Z/
/O.UPG.KEKA.SE.A.0010.100405T0600Z-100405T1800Z/
/O.NEW.KEKA.SE.W.0057.100405T0600Z-100405T1600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
213 AM PDT SUN APR 4 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON...
...HAZARDOUS SEAS WARNING IN EFFECT FROM NOON TODAY TO 5 PM PDT
THIS AFTERNOON...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 11 PM THIS EVENING TO
9 AM PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 5 PM PDT
THIS AFTERNOON. A HAZARDOUS SEAS WARNING HAS ALSO BEEN ISSUED.
THIS HAZARDOUS SEAS WARNING IS IN EFFECT FROM 11 PM THIS EVENING
TO 9 AM PDT MONDAY. THE HAZARDOUS SEAS WATCH IS NO LONGER IN
EFFECT. A GALE WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ455-041715-
/O.UPG.KEKA.SC.Y.0029.000000T0000Z-100407T0600Z/
/O.NEW.KEKA.SE.W.0057.100405T0600Z-100405T1600Z/
/O.EXB.KEKA.GL.W.0106.100404T1900Z-100405T0000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
213 AM PDT SUN APR 4 2010

...GALE WARNING IN EFFECT FROM NOON TODAY TO 5 PM PDT THIS
AFTERNOON...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 11 PM THIS EVENING TO
9 AM PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 5 PM PDT THIS
AFTERNOON. A HAZARDOUS SEAS WARNING HAS ALSO BEEN ISSUED. THIS
HAZARDOUS SEAS WARNING IS IN EFFECT FROM 11 PM THIS EVENING TO
9 AM PDT MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$
838 
WHUS76 KEKA 041532
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
832 AM PDT SUN APR 4 2010

PZZ450-042345-
/O.CON.KEKA.GL.W.0106.000000T0000Z-100405T0000Z/
/O.CAN.KEKA.SE.W.0056.100404T1900Z-100405T0000Z/
/O.EXT.KEKA.SE.W.0057.100404T1900Z-100405T1600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
832 AM PDT SUN APR 4 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON...
...HAZARDOUS SEAS WARNING NOW IN EFFECT FROM NOON TODAY TO 9 AM
PDT MONDAY...

A COLD FRONT WILL PRODUCE GALE CONDITIONS AS IT MOVES ACROSS THE
WATERS TODAY. LARGE STEEP SEAS WILL DEVELOP IN RESPONSE TO THE
STRONG WINDS. THE WINDS AND WIND DRIVEN SEAS WILL SUBSIDE THIS
EVENING. A BUILDING WEST SWELL WILL MAINTAIN A HAZARDOUS SEA
STATE THROUGH MONDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ470-042345-
/O.CAN.KEKA.SE.W.0056.000000T0000Z-100405T0000Z/
/O.EXT.KEKA.SE.W.0057.100404T1532Z-100405T1600Z/
/O.CON.KEKA.GL.W.0106.000000T0000Z-100405T0000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
832 AM PDT SUN APR 4 2010

...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 9 AM PDT MONDAY...
...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON...

A COLD FRONT WILL PRODUCE GALE CONDITIONS AS IT MOVES ACROSS THE
WATERS TODAY. LARGE STEEP SEAS WILL DEVELOP IN RESPONSE TO THE
STRONG WINDS. THE WINDS AND WIND DRIVEN SEAS WILL SUBSIDE THIS
EVENING. A BUILDING WEST SWELL WILL MAINTAIN A HAZARDOUS SEA
STATE THROUGH MONDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ475-042345-
/O.CON.KEKA.GL.W.0106.000000T0000Z-100405T0000Z/
/O.CAN.KEKA.SE.W.0056.100404T1900Z-100405T0000Z/
/O.EXT.KEKA.SE.W.0057.100404T1900Z-100405T1600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
832 AM PDT SUN APR 4 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON...
...HAZARDOUS SEAS WARNING NOW IN EFFECT FROM NOON TODAY TO 9 AM
PDT MONDAY...

A COLD FRONT WILL PRODUCE GALE CONDITIONS AS IT MOVES ACROSS THE
WATERS TODAY. LARGE STEEP SEAS WILL DEVELOP IN RESPONSE TO THE
STRONG WINDS. THE WINDS AND WIND DRIVEN SEAS WILL SUBSIDE THIS
EVENING. A BUILDING WEST SWELL WILL MAINTAIN A HAZARDOUS SEA
STATE THROUGH MONDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ455-042345-
/O.CON.KEKA.GL.W.0106.100404T1900Z-100405T0000Z/
/O.CON.KEKA.SE.W.0057.100405T0600Z-100405T1600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
832 AM PDT SUN APR 4 2010

...GALE WARNING REMAINS IN EFFECT FROM NOON TODAY TO 5 PM PDT
THIS AFTERNOON...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 11 PM THIS
EVENING TO 9 AM PDT MONDAY...

A COLD FRONT WILL PRODUCE GALE CONDITIONS AS IT MOVES ACROSS THE
WATERS TODAY. LARGE STEEP SEAS WILL DEVELOP IN RESPONSE TO THE
STRONG WINDS. THE WINDS AND WIND DRIVEN SEAS WILL SUBSIDE THIS
EVENING. A BUILDING WEST SWELL WILL MAINTAIN A HAZARDOUS SEA
STATE THROUGH MONDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$
975 
WHUS76 KEKA 042357
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
457 PM PDT SUN APR 4 2010

PZZ450-470-475-051200-
/O.CAN.KEKA.GL.W.0106.000000T0000Z-100405T0000Z/
/O.CON.KEKA.SE.W.0057.000000T0000Z-100405T1600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
457 PM PDT SUN APR 4 2010

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 AM PDT
MONDAY...
...GALE WARNING IS CANCELLED...

A BUILDING WEST SWELL WILL AFFECT THE WATERS LATE TONIGHT THROUGH
MONDAY MORNING. SEAS ARE EXPECTED TO RISE TO 17 TO 19 FEET AT 14
SECONDS.

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CAN CELLED THE GALE
WARNING. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 AM
PDT MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS<85>AND CONSIDER REMAINING IN PORT
OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ455-051200-
/O.CAN.KEKA.GL.W.0106.000000T0000Z-100405T0000Z/
/O.EXT.KEKA.SE.W.0057.100404T2357Z-100405T1600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
457 PM PDT SUN APR 4 2010

...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 9 AM PDT MONDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE GALE
WARNING. THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 9 AM
PDT MONDAY. 

A BUILDING WEST SWELL WILL AFFECT THE WATERS LATE TONIGHT THROUGH
MONDAY MORNING. SEAS ARE EXPECTED TO RISE TO 16 TO 18 FEET AT 14
SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS<85>AND CONSIDER REMAINING IN PORT
OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this gale warning went out at Apr 2, 3:31 PM PDT, 12 hours 37 minutes earlier.

Area forecast discussion, Apr 2, 3:31 PM PDT, 12 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
331 PM PDT FRI APR 2 2010

.SYNOPSIS...RAIN SHOWERS WILL CONTINUE OVERNIGHT AND INTO THE
WEEKEND WITH SNOW SHOWERS INLAND AND AT ELEVATION. SMALL HAIL IS
POSSIBLE FROM CAPE MENDOCINO NORTH...ALONG THE COAST. TEMPERATURES
WILL REMAIN BELOW NORMAL FOR THE NEXT FEW DAYS. A COLD FRONT WILL
CROSS THE AREA ON SUN.

&&

.SHORT TERM...THE COLD FRONT IS SLIDING THROUGH THE AREA WITH
UNSTABLE SHOWERS IN ITS WAKE. A COOLER POOL OF AIR WILL MOVE INTO
PLACE BEHIND THE FRONT WITH A WEAK SHORT WAVE MOVING THROUGH OVER
THE WEEKEND. SCATTERED SHOWERS WILL CONTINUE THROUGH THE AREA
TONIGHT INTO TOMORROW AS A RESULT. ISOLATED THUDERSTORMS AND SMALL
HAIL ARE POSSIBLE EARLY THIS EVENING IN ZONE ONE DUE TO AN
UNSTABLE AIR MASS. SNOW LEVELS WILL REMAIN LOW AS COLD AIR IS
LODGED IN THE INTERIOR VALLEYS AND FALLEN SNOW MAINTAINS A COOLER
SURFACE. MODELS ARE IN GOOD AGREEMENT WITH THE SHORT TERM SHOWING
THE NEXT SYSTEM MOVING THROUGH SUN INTO MON. THE FORECAST REFLECTS
INCREASED POPS OVERNIGHT INTO TOMORROW FOR THE NORTHERN PORTIONS
OF THE AREA AND LOWER SNOW LEVELS. POPS WERE ALSO INCREASED FOR
THE SYSTEM SUN INTO MON AND SNOW LEVELS HELD A FEW HUNDRED FEET
LOWER THAN MODEL GUIDANCE. IN CONJUNCTION WITH RFC PRECIP
DATA...SNOW AMOUNTS AT PASS LEVELS AND BELOW COULD REACH AGAIN
INTO THE 4 INCH RANGE. A WINTER WEATHER ADVISORY WILL LIKELY BE
ISSUED ON SAT FOR THIS EVENT ON SUN INTO MON. TEMPS WERE ALSO
LOWERED IN THE INTERIOR VALLEYS AND THROUGHOUT TRINITY COUNTY TO
REFLECT THE COLD AIR TRAPPING. BFG

.LONG TERM...MODELS ARE IN AGREEMENT IN CONTINUING TO SHOW A RIDGE
CROSSING THE AREA TUE INTO WED. THIS IS EXPECTED TO BRING FAIR
WEATHER TO THE REGION DURING THAT TIME FRAME. WED THROUGH THE END
OF THE FORECAST MODELS INDICATE AN UPPER TROUGH AND SURFACE LOW
MOVING SE THROUGH CALIFORNIA. THIS WILL BRING ANOTHER BOUT OF
WINDS RAIN AND MOUNTAIN SNOW. THAT SAID...MODEL ARE NOT IN GOOD
AGREEMENT BEHIND THE RIDGE IN TERMS OF TIMING AND INTENSITY OF THE
UPPER SYSTEM DROPPING THROUGH. SINCE THE RIDGE REMAINS WELL
SITUATED AND MODEL SOLUTIONS ON THE UPPER TROUGH ARE LOW
CONFIDENCE...THE FORECAST REMAINED THE SAME FROM MON MORNING
THROUGH THE BALANCE. BFG

&&

.AVIATION...A FRONTAL SYSTEM CROSSING THE REGION TODAY WILL MOVE
SOUTH OF THE FORECAST AREA THIS EVENING. THE NORTHERN PORTION IS NOW
POST-FRONTAL AS WINDS HAVE SHIFTED TO THE NORTHWEST AND SUBSIDED
SIGNIFICANTLY. SOUTHERLY WINDS ARE STILL REPORTED UKI AND EXPECT THE
FRONT TO CLEAR MENDOCINO COUNTY BY 0300 UTC. VISIBLE IMAGES SHOW A
LARGE AREA OF COLD AIR CUMULUS BEHIND THE FRONT...SO EXPECT
SCATTERED SHOWER ACTIVITY TO AFFECT THE FORECAST AREA THROUGH THE
EVENING AND PERHAPS PAST MIDNIGHT. AHEAD OF THE FRONT GUSTY WINDS
AND MODERATE TO HEAVY RAINFALL WILL CONTINUE...WITH VSBY DIPPING TO
IFR AND CIGS GENERALLY LOW VFR. BEHIND THE FRONT MOSTLY VFR
CONDITIONS ARE EXPECTED ALTHOUGH PERIODIC DIPS TO MVFR MAY OCCUR IN
STRONGER SHOWERS. CMC

&&

.MARINE...A FRONTAL SYSTEM IS CURRENTLY MOVING SOUTH NEAR POINT
ARENA THIS AFTERNOON. GALE FORCE S WINDS ARE SHIFTING AROUND TO THE
NORTHWEST AND WILL CONTINUE TO SUBSIDE THIS EVENING. A NW SWELL IS
FORECAST TO ENTER THE WATERS LATER TONIGHT. THE ENP AND SWAN MODELS
BRING WAVE HEIGHTS UP TO AROUND 22 FEET...BUT DO NOT HAVE HIGH
CONFIDENCE IN THE MODELS RIGHT NOW BASED ON RECENT
PERFORMANCE...MANY EVENTS THE WAVE HEIGHTS HAVE BEEN OVERDONE BY
ANYWHERE FROM 2 TO 5 FEET. WITHOUT OFFSHORE BUOYS TO CALCULATE SWELL
DECAY DO NOT WANT TO COMMIT TO UNSEASONABLY LARGE SWELL AT THIS
POINT...BUT THE NEARSHORE BUOYS WILL NEED TO BE WATCHED. ANOTHER
FRONTAL SYSTEM WILL CROSS THE WATERS ON SUNDAY...WITH SOUTH WINDS
EXPECTED TO REACH GALE FORCE OVER MUCH OF THE WATERS. SEAS ARE AGAIN
FORECAST TO RISE TO NEAR 18 FEET BY SWAN...AND FOR NOW WENT A FOOT
OR TWO BELOW THAT FOR MAX SWELL HEIGHT. CILIBERTI.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...WINTER WEATHER ADVISORY UNTIL 6 PM PDT THIS EVENING ABOVE 2000
     FEET FOR THE CAZ004.

NORTHWEST CALIFORNIA COASTAL WATERS...SMALL CRAFT ADVISORY UNTIL 9 PM PDT WEDNESDAY
     PZZ410-450-455-470-475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Apr 3, 4:00 AM PDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
400 AM PDT SAT APR 3 2010

CAZ001-002-041230-
REDWOOD COAST-MENDOCINO COAST-
400 AM PDT SAT APR 3 2010

...HIGH SURF ADVISORY IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

A HIGH SURF ADVISORY IS CURRENTLY IN EFFECT. FOR FURTHER DETAILS
PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A STRONG LATE SEASON STORM WILL POTENTIALLY BRING SIGNIFICANT
RAIN...INCREASED WINDS AND DANGEROUS SURF TO THE AREA SUNDAY
MORNING THROUGH MONDAY. PLEASE STAY TUNED TO THE LATEST FORECASTS
FOR UPDATES ON THIS DEVELOPING SITUATION.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE
NATIONAL WEATHER SERVICE IN EUREKA.

CAZ003-076-041230-
NORTH COAST INTERIOR-MENDOCINO INTERIOR-
400 AM PDT SAT APR 3 2010

...FROST ADVISORY IN EFFECT UNTIL 9 AM PDT THIS MORNING...
...WINTER STORM WATCH IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

A FROST ADVISORY IS CURRENTLY IN EFFECT. FOR FURTHER DETAILS
PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A WINTER STORM WATCH IS CURRENTLY IN EFFECT. FOR FURTHER DETAILS
PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE
NATIONAL WEATHER SERVICE IN EUREKA.

CAZ004-041230-
UPPER TRINITY RIVER-
400 AM PDT SAT APR 3 2010

...WINTER STORM WATCH IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A WINTER STORM WATCH IS CURRENTLY IN EFFECT. FOR FURTHER DETAILS
PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE
NATIONAL WEATHER SERVICE IN EUREKA.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 7:32 PM PDTHazardous Seas WarningEKA19 hr
Apr 3, 3:11 AM PDTFrost AdvisoryEKA6 hr
Apr 3, 3:11 AM PDTWinter Storm WatchEKA11 hr
Apr 3, 4:27 AM PDTHigh Surf AdvisoryEKA11 hr
Apr 3, 2:25 PM PDTWinter Storm WarningEKA36 hr
Apr 3, 2:25 PM PDTWinter Weather AdvisoryEKA36 hr
Apr 3, 3:23 PM PDTSmall Craft AdvisoryEKA11 hr
Apr 3, 3:23 PM PDTHazardous Seas WatchEKA11 hr
Apr 3, 3:23 PM PDTHazardous Seas WarningEKA17 hr
Apr 3, 3:23 PM PDTSmall Craft Advisory for Hazardous SeasEKA11 hr

Nearby

Gale Warnings in California, 2010Every gale warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.